Reyataz Truvada Norvir Side Effects??
May 3, 2013
I have been on Reyataz, Truvada, Norvir for about 9 months now. I initially felt great on this combination. However in the past bit I have started to deal with headaches, but looking back I think I have had those around for sometime, and now I am starting to deal with nausea quite often. I don't know if this is a symptom that could start to show up after awhile or it could be related to something else? I also find that I have to use the bathroom every time I go running. It's an inconvenience. Can I take Imodium with my regimen? Also things like Pepto, can that be taken with my nausea? I know that interactions with Reyataz are plenty with stomach medications.
Response from Dr. Henry
Your HIV regimen can sometimes cause headaches and a more sensitive gastrointestinal system (ie loose stools more easily triggered by caffeine or exercise). Many of those problems appear soon after starting meds so your situation is somewhat atypical so a clinical evaluation looking for other reasons for a headache and loose stools is worthwhile. Imodium is usually OK to take for protease-inhibitor or other drug related loose stools. epto Bismol may cause problems with the atazanavir so separating the dosing is suggested at a minimum-inform your doctor or pharmacist if taking.If there are no identifiable other factors contributing to the headache, nausea, loose stools then consideration for a trial on an alternative regimen might have merit (ie a NNRTI or integrase inhibitor for the ritonavir/atazanavir and/or abacavir/lamivudine for the Truvada (if HLAB5701 negative). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Blood Taken With Dirty Needle
- Brown Spots On The Head Of My Penis
- Can Hiv Test Results Change After 4 Months?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.